# SDR IPXA2025082301209

- Difficulty date: August 16, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 67,754 hours, 22,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ANGLE CRACK AT STA 1578 LBL 80 INBOARD IN BULK CARGO COMPARTMENT LEFT AREA. REMOVED DAMAGE ANGLE IAW SRM 51-40-02-0G, REV 93.  INSTALL NEW ANGLE IAW SRM 51-40-02-0G, REV 93 AND  DWG  146T5650 SH 5, REV C.
